# SDR P5CA9701089

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 966-976
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, RHW LOWER SKIN AT WS 966 TO WS 976 AT REAR SPAR EXTENSION CORROSION FOUND EXCEEDS BOEING SRM 57-30-01 AFTER BLENDING.  REF BOEING TELEX PAO-HKG-97-0015TE FOR REPAIR.
